| Catalog Number |
245404 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
This is 1 of 4 reports linked to mfg report numbers: 3014334038-2024-00024 3014334038-2024-00025 3014334038-2024-00026 a facility reported a hair was found in a surgical patty (id (b)(6)) before a procedure, after the set-up process was complete and contaminated the entire set-up.There was a delay of approximately 60 minutes.The entire set up was discarded, the area was cleaned, and a new pack was opened.
Additional Manufacturer Narrative
The surgical patty (id 245404) was not returned for evaluation, but a photo was provided showing the hair present on the patties.The complaint could be verified through failure analysis.Device history record (dhr) - the batch record was reviewed for any anomalies or non-conformances related to the finished device, and none were identified.Root cause analysis - the complaint was confirmed in the complaint investigation.The potential root causes include operator failed to inspect the cottonoid before needling.
Event or Problem Description
Na.